# SDR WVER2015120800001

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 31,892 hours, 23,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670341021
- Condition: Gouged
- Location: Bs 202
- Part time: 31,892 hours, 23,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044, FOUND LT SIDE CAP ANGLE AT FS 202, BETWEEN STR 13L AND 14L TO BE GOUGED ON AFT SIDE NEAR RADIUS .27"L X .070"W X .040"D.
